MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 703 ANALYTICAL UNIT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS C 703 ANALYTICAL UNIT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number C703
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The reagent lot number is 89633001 with an expiration date of 28-feb-2027.The field service representative found an issue with the wash station.The wash station was repaired, which resolved the issue.He performed checks and tests with acceptable results.The investigation determined that the service actions resolved the issue.However, a specific cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable bilt3 bilirubin total gen.3 results for 1 patient sample on a cobas c 703 analytical unit.The initial result was 0.15 mg/dl.On (b)(6) 2026, the sample was repeated on another module, and the result was 5.03 mg/dl.This result matched the patient's clinical picture.The sample was repeated because the initial result did not match the patient's clinical picture.

Brand Name
COBAS C 703 ANALYTICAL UNIT
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25152712
Report Number1823260-2026-01870
Device Sequence Number21170111
Product Code JJE
UDI-Device Identifier07613336200544
UDI-Public07613336200544
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K253490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC703
Device Catalogue Number09502971001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic